# SDR VNAA202306230004

- Difficulty date: May 15, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N551NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15327
- Aircraft time: 19,976 hours, 17,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SIDE SEAT RAIL STGR 15 RH FROM FS 575.00 TO FS 661.00 + 16.00

 SIDE SEAT RAIL STGR 15 RH FROM FS 575.00 TO FS 661.00 + 16.00 WAS REPLACED PER CRJ-900 AMM 53-00-49
